# SDR DALA2016050903793

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 46,049 hours, 15,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND 1 EMERGENCY EXIT SIGN IN PASSENGER CABIN WITH 1 LENS MISSING.  REPLACED EMERGENCY EXIT SIGN LENS IAW AMM TASK 33-51.
